Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 637-654

Infinite products over visible lattice points

Mathematics Research Section, Institute of Advanced Studies, School of Mathematical Sciences, The Australian National University, GPO Box 4, Canberra 2601, Australia

Received 10 August 1992; Revised 2 September 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey B. Campbell, “Infinite products over visible lattice points,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 637-654, 1994.